Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Positive solutions of $ \Delta u+K(x)u\sp p=0$ without decay conditions on $ K(x)$

Author: Xing Bin Pan
Journal: Proc. Amer. Math. Soc. 115 (1992), 699-710
MSC: Primary 35B05; Secondary 35J60
MathSciNet review: 1081700
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the existence of positive solutions of the nonlinear elliptic equation $ \Delta u + K(x){u^p} = 0$ in $ {R^n}$ with $ n \geq 3$ and $ \tfrac{n}{{n - 2}} < p < \tfrac{{n + 2}}{{n - 2}}$, where $ K(x)$ does not decay at $ \infty $. The existence of classical positive solutions and singular positive solutions is proved under the hypothesis that $ K$ is radial symmetric, $ K(r) = 1 + H(r)$ is a perturbation of the constant 1, and $ H(r)$ satisfies some conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05, 35J60

Retrieve articles in all journals with MSC: 35B05, 35J60

Additional Information

Keywords: Semilinear elliptic equation, positive solution, singular solution
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society